Tylenol

Infants' Simple Measure Pain Reliever and Fever Reducer Cherry Flavor

2 fl. oz.

for Personal Shopping

Image
Ingredients

Active Ingredient (in each 5ml): Acetaminophen 160mg (pain reliever/fever reducer). Inactive Ingredients: Anhydrous Citric Acid, Butylparaben, FD&C Red No. 40, Flavors, Glycerin, High Fructose Corn Syrup, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Xanthan Gum.

Directions

This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. ml = milliliter. Find right dose on chart. If possible, use weight to dose; otherwise, use age. Push air out of syringe. Insert syringe tip into bottle opening. Flip bottle upside down. Pull yellow part of syringe to correct dose. Dispense liquid slowly into child's mouth, toward inner cheek. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Replace cap tightly to maintain child resistance. Dosing chart: Weight (lb) - age (yr) - dose (ml)*: *Or as directed by a doctor. Under 24 lb - under 2 years - ask a doctor. 24-35 lb - 2-3 years - 5ml. Attention: use only enclosed syringe specifically designed for use with this product. Do not use any other dosing device. Store between 20-25 degrees C (68-77 degrees F).

List Quick View
List Quick View

|

Not Available at
Items listed as Not Available may not be sold in your store or may not be available at this time.
Est. List Total at
Your estimated total will vary depending on weight/number of items, tax, discounts, etc. Your actual total can only be determined upon purchase at checkout.
VIEW FULL LIST
Not Available
Note